Monopoles from rational maps

Ioannidou, Theodora. and Sutcliffe, Paul M. (1999) Monopoles from rational maps. Physics Letters B, 457 (1-3). pp. 133-138. ISSN 0370-2693. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1016/S0370-2693(99)00531-6

Abstract

The moduli space of charge k SU(2) BPS monopoles is diffeomorphic to the moduli space of degree k rational maps between Riemann spheres. In this note we describe a numerical algorithm to compute the monopole fields and energy density from the rational map. The results for some symmetric examples are presented. (C) 1999 Elsevier Science B.V. All rights reserved.

Item Type: Article
Subjects: Q Science
Divisions: Faculties > Science Technology and Medical Studies > School of Physical Sciences
Depositing User: I.T. Ekpo
Date Deposited: 18 Apr 2009 21:57
Last Modified: 09 Apr 2014 16:00
Resource URI: http://kar.kent.ac.uk/id/eprint/16867 (The current URI for this page, for reference purposes)
  • Depositors only (login required):